# SDR DALA2016012100503

- Difficulty date: January 21, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 64,822 hours, 46,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DISCOVERED THAT A LED FLOOR PROXIMITY LIGHT IN THE GALLEY WAS INOPERATIVE.  MAINTENANCE R & R THE LIGHT ASSEMBLY AND THE LIGHT CHECKED OK.
